CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Optimal strong convergence rate of a backward Euler type scheme for the Cox-Ingersoll-Ross model driven by fractional Brownian motion 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2020, 卷号: 130, 期号: 5, 页码: 2675-2692
Authors:  Hong, Jialin;  Huang, Chuying;  Kamrani, Minoo;  Wang, Xu
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
Cox-Ingersoll-Ross model  Fractional Brownian motion  Backward Euler scheme  Optimal strong convergence rate  Malliavin calculus  
Finite element approximations for second-order stochastic differential equation driven by fractional Brownian motion 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2018, 卷号: 38, 期号: 1, 页码: 184-197
Authors:  Cao, Yanzhao;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
stochastic differential equation of boundary value type  fractional Brownian motion  piecewise constant approximation  finite element approximation  
Finite element approximations for second-order stochastic differential equation driven by fractional Brownian motion 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2018, 卷号: 38, 期号: 1, 页码: 184
Authors:  Cao, Yanzhao;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
APPROXIMATING STOCHASTIC EVOLUTION EQUATIONS WITH ADDITIVE WHITE AND ROUGH NOISES 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 4, 页码: 1958-1981
Authors:  Cao, Yanzhao;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
stochastic evolution equation  fractional Brownian motion  Wong-Zakai approximation  Galerkin approximation  
Dynamic Hedging Based on Fractional Order Stochastic Model with Memory Effect 期刊论文
MATHEMATICAL PROBLEMS IN ENGINEERING, 2016, 页码: 8
Authors:  Li, Qing;  Zhou, Yanli;  Zhao, Xinquan;  Ge, Xiangyu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Quasi-sure p-variation of fractional Brownian motion 期刊论文
STATISTICS & PROBABILITY LETTERS, 2007, 卷号: 77, 期号: 5, 页码: 543-548
Authors:  Cao, Guilan;  He, Kai
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
sobolev spiced  fractional Brownian motion  p-variation  quasi-sure convergence  (p, alpha)-modificition  infinity-modificnion  
Functional limit theorems for the increments of Gaussian samples 期刊论文
JOURNAL OF THEORETICAL PROBABILITY, 2005, 卷号: 18, 期号: 2, 页码: 327-343
Authors:  Wang, WS
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Gaussian samples  fractional Bowman motion  stationary increment